# SDR QXEA200600491

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 17,459 hours, 25,022 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLT 2232 - AFTER START DE-ICE PRESSURE STAYED AT 1200PSI AND A/C DID NOT PRESSURIZE FOR ABOUT 1.5 MINUTES. AFTER THAT TIME PRESSURE CAME UP TO 18PSI AND PRESSURIZATION RETURNED TO NORMAL. DURING AUTO FEATHER TEST OF ENG NR 1 DE-ICE PRESSURE RETURNED TO 12PSI AND A/C PRESSURIZATION FAILED. MX T/S AND FOUND TUBE ASSY (AIR PRESSURE LINE) FOR THE 65PSI AND 55PSI SWITCHES AT THE FIREWALL FITTING LOOSE ON THE NR 1 NACELLE. RE-TIGHTENED FITTING AND OP CHECKED BLEED AIR SYSTEM IAW DHC8-200 MM 22-11-00, PAGE 501-504, ALSO PERFORMED OP CHECKS OF THE PRESSURIZATION IAW DHC8-200 MM 21-30-00-720-801. OP CHECK GOOD ON ALL SYSTEMS.  NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. A/C RETURNED TO SERVICE.
